Alert archive / Oregon / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 1, 2014, 11:51 AM PDT. It took effect at Jul 2, 2014, 11:00 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2014, 11:51 AM PDT (18:51 UTC)
- In effect from
- Jul 2, 2014, 11:00 AM PDT
- Expired
- Jul 3, 2014, 5:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
104 WWUS85 KBOI 011851 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1251 PM MDT TUE JUL 1 2014 ....RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND PORTIONS OF ZONE 646 BELOW 3500 FEET. THIS INCLUDES THE BURNS AND VALE BLM ALONG WITH THE BAKER VALLEY... ORZ636-020300- /O.UPG.KBOI.FW.A.0002.140702T1800Z-140703T0600Z/ /O.NEW.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ BURNS BLM- 1251 PM MDT TUE JUL 1 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORM COVERAGE IS EXPECTED BY EARLY AFTERNOON THROUGH THE EVENING THEN BEGIN TO DIMINISH IN COVERAGE AFTER MIDNIGHT. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ637-020300- /O.NEW.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ VALE BLM- 1251 PM MDT TUE JUL 1 2014 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 637 VALE BLM. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE IN THE EARLY AFTERNOON BECOMING SCATTERED BY LATE AFTERNOON THROUGH THE EARLY MORNING HOURS ON THURSDAY. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ646-020300- /O.NEW.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ BAKER VALLEY- 1251 PM MDT TUE JUL 1 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ELEVATIONS BELOW 3500 FEET IN FIRE WEATHER ZONE 646... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 646 BAKER VALLEY. * THUNDERSTORMS...SCATTERED THUNDERSTORM COVERAGE IS EXPECTED BY EARLY AFTERNOON THROUGH THE EVENING THEN BEGIN TO DIMINISH IN COVERAGE AFTER MIDNIGHT. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
5 follow-up statements
754 WWUS85 KBOI 012105 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 305 PM MDT TUE JUL 1 2014 ....RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND PORTIONS OF ZONE 646 BELOW 3500 FEET. THIS INCLUDES THE BURNS AND VALE BLM ALONG WITH THE BAKER VALLEY... ORZ636-637-021500- /O.CON.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ BURNS BLM-VALE BLM- 305 PM MDT TUE JUL 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ WEDNESDAY TO 6 AM MDT /5 AM PDT/ THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 637... * AFFECTED AREA...FIRE WEATHER ZONE 637 VALE BLM. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE IN THE EARLY AFTERNOON. BECOMING SCATTERED BY LATE AFTERNOON THROUGH THE EARLY MORNING HOURS ON THURSDAY. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ646-021500- /O.CON.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ BAKER VALLEY- 305 PM MDT TUE JUL 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ELEVATIONS BELOW 3500 FEET IN FIRE WEATHER ZONE 646... * AFFECTED AREA...FIRE WEATHER ZONE 646 BAKER VALLEY. * THUNDERSTORMS...SCATTERED THUNDERSTORM COVERAGE IS EXPECTED BY EARLY AFTERNOON THROUGH THE EVENING THEN BEGIN TO DIMINISH IN COVERAGE AFTER MIDNIGHT. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
323 WWUS85 KBOI 021439 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 839 AM MDT WED JUL 2 2014 ....RED FLAG WARNING IN EFFECT FROM 11 AM PDT TO 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND PORTIONS OF ZONE 646 BELOW 3500 FEET. THIS INCLUDES THE BURNS AND VALE BLM ALONG WITH THE BAKER VALLEY... ORZ636-637-646-022300- /O.CON.KBOI.FW.W.0002.140702T1800Z-140703T1200Z/ BURNS BLM-VALE BLM-BAKER VALLEY- 839 AM MDT WED JUL 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 6 AM MDT /5 AM PDT/ THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND ZONE 646 BELOW 3500 FEET... * AFFECTED AREA...THE BURNS...VALE BLM ALONG WITH ELEVATIONS BELOW 3500 FEET FOR THE BAKER VALLEY. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE THIS MORNING SPREADING NORTH AND EAST BY THE LATE AFTERNOON HOURS AND BECOMING SCATTERED IN COVERAGE THROUGH LATE EVENING HOURS. STORM COVERAGE IS EXPECTED TO DECREASE IN COVERAGE AFTER MIDNIGHT. * OUTFLOW WINDS...GUSTS TO 45 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
543 WWUS85 KBOI 022047 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 247 PM MDT WED JUL 2 2014 ....RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND PORTIONS OF ZONE 646 BELOW 3500 FEET. THIS INCLUDES THE BURNS AND VALE BLM ALONG WITH THE BAKER VALLEY... ORZ636-637-646-030600- /O.CON.KBOI.FW.W.0002.000000T0000Z-140703T1200Z/ BURNS BLM-VALE BLM-BAKER VALLEY- 247 PM MDT WED JUL 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT /5 AM PDT/ THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND ZONE 646 BELOW 3500 FEET... * AFFECTED AREA...THE BURNS...VALE BLM ALONG WITH ELEVATIONS BELOW 3500 FEET FOR THE BAKER VALLEY. * THUNDERSTORMS...THUNDERSTORMS CONTINUE THROUGH THE EVENING HOURS AND THEN DECREASING IN COVERAGE AFTER MIDNIGHT. * OUTFLOW WINDS...GUSTS TO 50 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
053 WWUS85 KBOI 030424 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1024 PM MDT WED JUL 2 2014 ....RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636... 637 AND PORTIONS OF ZONE 646 BELOW 3500 FEET. THIS INCLUDES THE BURNS AND VALE BLM ALONG WITH THE BAKER VALLEY... ORZ636-637-646-031200- /O.CON.KBOI.FW.W.0002.000000T0000Z-140703T1200Z/ BURNS BLM-VALE BLM-BAKER VALLEY- 1024 PM MDT WED JUL 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT /5 AM PDT/ THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND ZONE 646 BELOW 3500 FEET... * AFFECTED AREA...THE BURNS...VALE BLM ALONG WITH ELEVATIONS BELOW 3500 FEET FOR THE BAKER VALLEY. * THUNDERSTORMS...THUNDERSTORMS CHANCES REMAIN THROUGH THE NIGHT. ALSO...ANY STARTS FROM EARLIER LIGHTNING STRIKES MAY STILL SPREAD RAPIDLY DUE TO CONTINUING GUSTY WINDS. * OUTFLOW WINDS...GUSTS TO 50 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
671 WWUS85 KBOI 031134 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 534 AM MDT THU JUL 3 2014 ...ISOLATED THUNDERSTORMS AND STILL HOT TODAY... ORZ636-637-646-031245- /O.EXP.KBOI.FW.W.0002.000000T0000Z-140703T1200Z/ BURNS BLM-VALE BLM-BAKER VALLEY- 534 AM MDT THU JUL 3 2014 ...RED FLAG WARNING WILL EXPIRE AT 6 AM MDT /5 AM PDT/ EARLY THIS MORNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 636...637 AND ZONE 646 BELOW 3500 FEET... EXPECT ISOLATED THUNDERSTORMS WITH GUSTY WINDS TODAY. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 1, 8:16 AM PDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 1, 8:16 AM PDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
916 AM MDT TUE JUL 1 2014
.DISCUSSION...STRONG WARMING TREND THROUGH WEDNESDAY. CONVECTIVE
THREAT IN NRN CALIF TODAY WILL SHIFT NORTH INTO OREGON WEDNESDAY
BRINGING A SLIGHT CHANCE OF THUNDERSTORMS TO HARNEY COUNTY LATE WED.
MAXIMUM INSTABILITY WILL THEN SHIFT ENE ACROSS OUR CWA THURSDAY...
AND THURSDAY NOW LOOKS LIKE THE MAIN THUNDERSTORM DAY FOR OUR CWA
...ALONG WITH A FEW DEGS COOLING.
&&
.AVIATION...VFR. CLEAR SKIES. INCREASING HIGH LEVEL CLOUDS TONIGHT.
LIGHT EASTERLY SURFACE WINDS. WINDS ALOFT AT 10K FEET MSL...
SOUTHERLY 5-15KT.
&&
.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH WEDNESDAY...WARMING TREND WILL CONTINUE
TODAY AS AN UPPER LEVEL RIDGE AMPLIFIES OVER THE WESTERN CONUS.
EXPECT LOCAL TEMPERATURES TO PEAK IN THE MID 90S ACROSS LOWER
VALLEYS BY LATE AFTERNOON. EVEN WARMER ON WEDNESDAY AS THE AXIS OF
THE UPPER LEVEL RIDGE SHIFTS EAST /OVER CENTRAL IDAHO/ AND AN
EASTERLY PRESSURE GRADIENT SUPPORTS LIGHT DOWNSLOPE WINDS ACROSS THE
WESTERN SNAKE PLAIN. HIGHS ARE FORECAST TO EXCEED 100 F ACROSS THE
TREASURE VALLEY AND UPPER WEISER RIVER BASIN WEDNESDAY AFTERNOON.
ADDITIONALLY...SOUTHWESTERLY FLOW ALOFT...ON THE BACK SIDE OF THE
UPPER RIDGE...WILL ADVECT MID-LEVEL MOISTURE NORTHEAST INTO
OREGON/IDAHO AS EARLY AS WEDNESDAY MORNING. MOISTURE WARRANTS
INCLUSION OF THUNDERSTORMS /ACROSS SOUTHEAST OREGON AND HIGHER
TERRAIN OF SOUTHWEST IDAHO/ WEDNESDAY AFTERNOON AND EVENING.
LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS LINGERS INTO WEDNESDAY NIGHT ACROSS SE
OREGON AND THE MTNS OF SW IDAHO AS A WEAK SHORT WAVE LIFTS INTO THE
ID PANHANDLE. MID-LEVEL MOISTURE IN SW FLOW ON THURSDAY WILL SUPPORT
ANOTHER ROUND OF AFTERNOON SHOWERS AND STORMS ON THURSDAY. DRIER AIR
WORKS INTO REGION BEGINNING FRIDAY AND EXTENDING INTO THE WEEKEND AS
THE FLOW BECOMES MORE ZONAL. TEMPERATURES ARE AROUND 10 DEGREES
ABOVE NORMAL TO FINISH THE WEEK DROPPING BACK TO NEAR NORMAL BY
SUNDAY.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING ORZ636.
&&
WEATHER.GOV/BOISE
DISCUSSION...LC
AVIATION.....KA
PREV SHORT TERM...MT
PREV LONG TERM....DGNearby
Red Flag Warnings in Oregon, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.